MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EXPRESS LD ILIAC / BILIARY; STENT, ILIAC

BOSTON SCIENTIFIC CORPORATION EXPRESS LD ILIAC / BILIARY; STENT, ILIAC
Model Number 20226
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/26/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that stent dislodgement occurred.A 10.0x40x135 cm express ld iliac / biliary stent was selected for use.However, during unpacking it was noticed that the stent had came off the balloon.The procedure was completed with different device.No patient involvement.
 
Additional Manufacturer Narrative
Device evaluated by mfr.: an express ld was returned for analysis.A visual examination of the returned device confirmed that the stent was not attached to the device.Balloon sleeves were relaxed and were not tightly folded and may have been subjected to positive pressure.No issues were noted with the balloon material.Device was received with the stent detached from the delivery system.A visual and microscopic examination found no damage to the stent.No issues were noted with the of the device's tip.A visual and tactile examination identified no issues along the length of the device.This concludes the product analysis.
 
Event or Problem Description

Brand Name
EXPRESS LD ILIAC / BILIARY
Common Device Name
STENT, ILIAC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
jay johnson
two scimed place
maple grove, MN 55311
7634942574
MDR Report Key12804780
Report Number2134265-2021-13786
Device Sequence Number12133655
Product Code NIO
UDI-Device Identifier08714729392385
UDI-Public08714729392385
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K133110
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/20/2023
Device Model Number20226
Device Catalogue Number20226
Device Lot Number0025073337
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/17/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/27/2021
Supplement Date Received by Manufacturer11/30/2021
Initial Report FDA Received Date11/12/2021
Supplement Report FDA Received Date12/14/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/21/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown